# SDR ASAA9780203

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD EMERGENCY LIGHT IN THE TAILCONE AREA WAS FOUND INOPERATIVE.  REPAIRED WIRE AT LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
